this med helps, but with extreme sleepiness. i also take at the same time wellbutrin 150.mg,claritn d,iron tab and a multi. vitamin.
You might discuss a medication called Nuvigil with your doctor. It is used for sleep disorders arising from such things as narcolepsy and sleep apnea. I take it for hypersomnia. Don't know if you have insurance, as it is quite expensive and I had to have a sleep study done before my insurance would pay, but might be worth the investigation.
The decongestant in the Claritin D will cause sleepiness too in some people while in others it can cause the opposite. So you might change to the Claritin regular and see if that doesn't help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 2 answers
Posted 8 Apr 2010 • 1 answer
Posted 13 May 2013 • 3 answers
Posted 19 Dec 2016 • 0 answers
Posted 10 May 2018 • 0 answers